Couldn't find what you looking for?

TRY OUR SEARCH!

hey im 18 n i have sever headaches i took about 14 advil today i didnt know i was pregnant what should i do i am in a country where heathcare is not free it is very expensive please i need help i have a small pain in my stomach and im experiencing heartburn help not criticizeim is needed now please 

Loading...

Alright your gunna want to stop with advil. Advil can cause stomach bleeding and liver damage when taken in large amounts. You should probably switch to something with acetaminophen in it such as tylenol other wise if you have any sort of state appointed health clinic you can normally see them free of charge. There are other OTC pain medications that have acetaminophen in it that you can take which are safe to take during pregnancy. Now the heartburn can be caused by either the medication or even the pregnancy. You should be alright depending how far along you are.
Reply

Loading...